Dissertation Project:

Working title: Gamma-convergence results for the modeling of thin Cosserat shells

Research interests:

  • Gamma-convergence
  • Fram Theory
  • Commutative Algebra
  • Derivations
  • Hilber C*-modules spaces


Published Articles:

For further information:

MathSciNet

Scopus

Saem, M.M., Lewintan, P.,  Neff, P.
On in-plane drill rotations for cosserat surfaces
Proceedings of the Royal Society A (2021), 477 (2252), 20210158

Herzog, J., Qureshi, A.A., Saem M.M.
The fiber cone of amonomial ideal in two variables
Journal of Symbolic Computation (2019), Vol. 94, pp.52-69

Herzog, J., Saem, M.M., Zamani, N.
On the number of generators of powers of an ideal
International Journal of Algebra and Computation (2019), Vol. 29(5), pp. 827-847

Eliahou, S.,  Herzog, J., Saem, M.M.
Monomial Ideals with tiny squares
Journal of Algebra (2018), Vol. 514, pp.99-112

Najati, A., Saem, M.M., Găvruţa, P.
Frames and operators in hilbert C* - Modules
Operators and Matrices (2016), Vol. 10 (1), pp. 73-81

Najati, A., Saem, M.M
Generalized α-derivations on prime and semiprime rings
Southeast Asian Bull. Math. 40 (2016), Vol. 1, pp. 93-100.

Najati, A., Saem, M.M.
Skew-commuting mappings on semiprime and prime rings
Hacet. J. Math. Stat. 44 (2015), Vol. 4, pp. 887-892

Najati, A., Abdollahpour,  M. R., Osgooei, E.; Saem, M.M.
More on sums of Hilbert space frames
Bull. Korean Math. Soc. 50 (2013), Vol. 6, pp. 1841-1846

Najati, A., Saem, M. M.; Bae, J.-H.
Generalized Dunkl-Williams inequality in 2-inner product spaces
J. Inequal. Appl. (2013), Vol. 36, pp. 8

M.Sc. Maryam Mohammadi Saem

Tel. +49(0)201/183-2827

m.mohammadisaem@yahoo.com

Room WSC-S-4.08

Maryam Mohammadi Saem

Contact

Universität Duisburg-Essen
Fakultät für Mathematik
Mathematik-Carrée
Thea-Leymann-Straße 9
45127 Essen

Office hours

always if present